# SDR 4DPA2023061500001

- Difficulty date: June 15, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 34,663 hours, 31,676 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158662
- Part serial: 666
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED BLEED 2 FAIL AND BLEED 2 VALVE CLOSED MESSAGES WHEN PASSING THROUGH 18,000 FEET. NOTICED DURING PNEUMATIC CHECKS AT 18000 FEET. RESET BLEED 2 PER THE QRH AND MESSAGES REMAINED. AIR RETURN. CORR ACTION; MX TROUBLESHOT TO BAD VALVE. REMOVED AND REPLACED E2 BLEED VALVE ALL OPS AND LEAK CHECKS GOOD.
